zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
A class of nonlinear singularly perturbed initial boundary value problems for reaction diffusion equations with boundary perturbation. (English) Zbl 1142.35327
Summary: A class of nonlinear initial boundary value problems for reaction diffusion equations with boundary perturbation is considered. Under suitable conditions and using the theory of differential inequalities the asymptotic solution of the initial boundary value problems is studied.
35B25Singular perturbations (PDE)
35K57Reaction-diffusion equations
35K60Nonlinear initial value problems for linear parabolic equations
[1]de Jager E M, Jiang F R. The Theory of Singular Perturbation, Amsterdam: North-Holland Publishing Co, 1996.
[2]Ni Weiming, Wei Juncheng. On positive solution concentrating on spheres for the Gierer-Meinhardt system, J Differential Equations, 2006, 221: 158–189. · Zbl 1090.35023 · doi:10.1016/j.jde.2005.03.004
[3]Zhang F. Coexistence of a pulse and multiple spikes and transition layers in the standing waves of a reaction-diffusion system, J Differential Equations, 2004, 205(1): 77–155. · Zbl 1058.35112 · doi:10.1016/j.jde.2004.06.017
[4]Khasminskii R Z, Yin G. Limit behavior of two-time-scale diffusion revisted, J Differential Equations, 2005, 212: 85–113. · Zbl 1112.35014 · doi:10.1016/j.jde.2004.08.013
[5]Marques I. Existence and asymptotic behavior of solutions for a class of nonlinear elliptic equations with Neumann condition, Nonlinear Anal, 2005, 61: 21–40. · Zbl 1076.34016 · doi:10.1016/j.na.2004.11.006
[6]Bobkova A S. The behavior of solutions of multidimensional singularly perturbed system with one fast variable, Differential Equations, 2005, 41(1): 23–32. · Zbl 1088.34525 · doi:10.1007/s10625-005-0131-4
[7]Mo Jiaqi. A singularly perturbed nonlinear boundary value problem, J Math Anal Appl, 1993, 178(1): 289–293. · Zbl 0783.34044 · doi:10.1006/jmaa.1993.1307
[8]Mo Jiaqi. Singular perturbation for a class of nonlinear reaction diffusion systems, Science in China Ser A, 1989, 32(11): 1306–1315.
[9]Mo Jiaqi, Lin Wantao. A nonlinear singularly perturbed problem for reaction diffusion equations with boundary perturbation, Acta Math Appl Sinica, 2005, 21(1): 101–104. · Zbl 1084.35009 · doi:10.1007/s10255-005-0220-4
[10]Mo Jiaqi, Shao S. The singularly perturbed boundary value problems for higher-order semilinear elliptic equations, Adv Math, 2001, 30(2): 141–148.
[11]Mo Jiaqi, Zhu Jiang, Wang Hui. Asymptotic behavior of the shock solution for a class of nonlinear equations, Progr Natur Sci, 2003, 13(9): 768–770. · Zbl 1094.34534 · doi:10.1080/10020070312331344400
[12]Mo Jiaqi, Han Xianglin. Asymptotic shock solution for a nonlinear equation, Acta Math Sci, 2004, 24(2): 164–167.
[13]Mo Jiaqi, Lin Wantao, Zhu Jiang. A variational iteration solving method for ENSO mechanism, Progr Natur Sci, 4, 14 (12): 1126–1128.
[14]Mo Jiaqi, Wang Hui, Lin Wantao, et al. Sea-air oscillator model for equatorial eastern Pacific SST, Acta Phys Sinica, 2006, 55(1): 6–9.
[15]Mo Jiaqi, Wang Hui, Lin Wantao, et al. Variational iteration method for mechanism of the equatorial eastern Pacific El Nino-Southern Oscillation, China Phys, 2006, 15(4): 671–675. · doi:10.1088/1009-1963/15/4/003
[16]Protter M H, Weinberger H F. Maximum Principles in Differential Equations, New York: Prentice-Hall Inc, 1967
[17]Pao C V. Comparison methods and stability analysis of reaction diffusion systems, Lecture Notes in Pure and Appl Math, 1994, 162: 277–292.